MathSciNet Relay Station
MathSciNet bibliographic data
MR2427536 91B28 (60G51 62P05 91A15 91A23 93E20)
Mataramvura, Sure; Øksendal, Bernt Risk minimizing portfolios and HJBI equations for stochastic differential games. Stochastics 80 (2008), no. 4, 317–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement